# SDR SWAA2023060150770

- Difficulty date: May 20, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACK ON RADIUS OF AFT CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 REPAIR 1 PARA 4.B.(2) AND (4) EQUIPMENT USED: WELDING MACHINE E10583 CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] DYE PENETRANT INSPECTED WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIPMENT USED DLM-1000 RADIOMETER; ID # ATS2561; CAL DUE: 08/31/2023;[04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 REPAIR 1 PARA 4.B.(5);[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] OK TO INSTALL AFT CARGO BAY AFT CORNER SCUFF PLATE.;[07] CORRECTED CORRECTIVE ACTION 6: APPLIED CHEMICAL CONVERSION COATING TO THE BARE ALUMINUM SURFACE PER SOPM 20-43-03; TYPE 2 CLASS A OR C ;APPLIED TWO LAYERS OF BMS 10-11 TYPE I PRIMER TO THE INNER SURFACE OF THE CORNER SCUFF PLATE SOPM 20-41-02 AND SRM 53-60-15-2R-1;AND OK TO INSTALL AFT CARGO BAY AFT CORNER SCUFF PLATE.;[08] VERIFIED CORRECTIVE ACTION #7. VERIFIED OK TO INSTALL AFT CARGO AFT CORNER SCUFF PLATE.;[09] INSTALLED THE SCUFF PLATE (REFERENCE 53-11-02-420-801). TOOL USED SCREW GUN  ID:ATS2620. DUE:04/2024 DATE:042023;[10] VERIFIED COMPLETION OF FAULT;[11] VERIFIED CORRECTIVE ACTION #9.
